Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 2, Pages 295-298
http://dx.doi.org/10.1155/S0161171290000436

An inequality of W. L. Wang and P. F. Wang

Department of Mathematics, University of the Witwatersrand, Johannesburg, South Africa

Received 7 June 1988; Revised 1 May 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Horst Alzer, “An inequality of W. L. Wang and P. F. Wang,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 2, pp. 295-298, 1990. https://doi.org/10.1155/S0161171290000436.